Strong consistency and rates for recursive probability density estimators of stationary processes
Elias Masry and
László Györfi
Journal of Multivariate Analysis, 1987, vol. 22, issue 1, 79-93
Abstract:
Let {Xj}j = - [infinity][infinity] be a vector-valued stationary process with a first-order univariate probability density f on Rd. We consider the recursive estimation of f(x) from n observations {Xj}j=1n which need not be independent. For processes {Xj}j = - [infinity][infinity] which are asymptotically uncorrelated, we establish sharp rates for the almost sure convergence of kernel-type estimators fn(x).
Keywords: recursive; probability; density; estimation; weakly; dependent; stationary; processes; almost; sure; convergence; rates (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90077-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:1:p:79-93
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().